Lancaster EPrints

Review of "The Vehicle Routing Problem"

Letchford, A N (2004) Review of "The Vehicle Routing Problem". Operations Research Letters, 32 (4). pp. 392-393. ISSN 0167-6377

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Operations Research Letters
Departments: Lancaster University Management School > Management Science
ID Code: 44372
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:14
Refereed?: Yes
Published?: Published
Last Modified: 04 Nov 2015 03:33
Identification Number:

Actions (login required)

View Item